Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Red spots, bruising on upper legs, no swelling or rashes. Causes and cure?

Hi. My son has red spots on both of his upper legs. It looks like there is a bruise with it as well. He is 8 and I have never seen anything like this. He says that it doesn t itch or hurt. Also the red spots are not raised up like a normal rash . When I touched it it just felt like his skin. Should I make an appointment with his doctor? It has not spread anywhere else but like I said it looks very strange. Also we have not switched any soaps or any foods or anything. So I know it s not an allergic reaction .
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thank you for your query.
If there is no bruising with no trauma or some specific cause then he should do hematolgoical tests to see is there clotting abnormality or platelet count disorders. In most cases this is nothing serious, but you should do these tests to rule out some blood diseases.Also it can be allergic reaction and it should subside in several days in this case.
Wish you good health,regards.
Answered: Fri, 7 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor